Magyar hegedűk

Mihajlik, Jurij and Dömötör, Róza: Magyar hegedűk. Délmagyarország, (68) 172. p. 5. (1978)

For the full text version click the link below.
Item Type: Article
Related URLs: http://digit.bibl.u-szeged.hu/00000/00099/01978/00172/dm_1978_172_005.pdf
Date: 1978. July 23.
Journal title: Délmagyarország
Volume: 68
Number: 172
Page Range: p. 5
Uncontrolled Keywords: Odessza
Date Deposited: 2019. May. 16. 14:55
Last Modified: 2019. May. 16. 14:55
URI: http://dmarchiv.bibl.u-szeged.hu/id/eprint/112073

Actions (login required)

View Item View Item